Please use this identifier to cite or link to this item:
Title: Faster computation of maximum independent set and parameterized vertex cover for graphs with maximum degree 3
Authors: Razgon, I
First Published: Jun-2009
Citation: JOURNAL OF DISCRETE ALGORITHMS, 2009, 7 (2), pp. 191-212
DOI Link: 10.1016/j.jda.2008.09.004
ISSN: 1570-8667
Type: Journal Article
Appears in Collections:Published Articles, Dept. of Computer Science

Files in This Item:
There are no files associated with this item.

Items in LRA are protected by copyright, with all rights reserved, unless otherwise indicated.